MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 PFC SIG RPF CEM FEM SZ 2 RT; PFC SIGMA RP-F : KNEE FEMORAL

DEPUY INTERNATIONAL LTD. 8010379 PFC SIG RPF CEM FEM SZ 2 RT; PFC SIGMA RP-F : KNEE FEMORAL
Catalog Number 950022
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed via tka with sigma prf implants on (b)(6) 2007.The patient complained the pain after the surgery.The surgeon confirmed that the tibial bone implant was inclined slightly forward due to the bone missing at behind the tibia under x-ray.Also, for the femur side, the gap between the bone in the front flange portion was observed, so that the loosening was occurred at the implant.The revisions surgery was performed on (b)(6) 2018 to replace all implants to another manufacturer¿s implants except for sigma/ov/dome (p/n: (b)(4)).The surgeon decided to keep sigma/ov/dome in the patient¿s knee joint because there was a possibility that it becomes too thin if explanted.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
PFC SIG RPF CEM FEM SZ 2 RT
Common Device Name
PFC SIGMA RP-F : KNEE FEMORAL
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key7281882
Report Number1818910-2018-53698
Device Sequence Number164610
Product Code NJL
UDI-Device Identifier10603295224082
UDI-Public10603295224082
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number950022
Device Lot NumberAH3CF4000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/29/2018
Supplement Date Received by Manufacturer08/10/2018
Initial Report FDA Received Date02/20/2018
Supplement Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;